# SDR DALA2024010900351

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 6,801 hours, 785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC, FOUND WHITE EMERGENCY PATH LIGHT AT 6J IS OUT & COVER MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED FLOODLIGHT AT 6J.
